Download this article
Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Realization of graded monomial ideal rings modulo torsion

Tseleung So and Donald Stanley

Algebraic & Geometric Topology 23 (2023) 733–764
Abstract

Let A be the quotient of a graded polynomial ring [x1,,xm] Λ[y1,,yn] by an ideal generated by monomials with leading coefficients 1. We construct a space XA such that A is isomorphic to H(XA) modulo torsion elements.

Keywords
cohomology realization problem, polyhedral product
Mathematical Subject Classification
Primary: 55N10
Secondary: 13F55, 55P99, 55T20
References
Publication
Received: 14 October 2020
Revised: 22 September 2021
Accepted: 11 November 2021
Published: 9 May 2023
Authors
Tseleung So
Department of Mathematics
University of Western Ontario
London, ON
Canada
Donald Stanley
Department of Mathematics and Statistics
University of Regina
Regina, SK
Canada

Open Access made possible by participating institutions via Subscribe to Open.